# SDR AUS20011407

- Difficulty date: July 23, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Disconnected
- Location: Alternator-Gener
- Component: Alternator-Gener
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 CONSTANT SPEED DRIVE (CSD) DISCONNECTED IN FLIGHT.
